The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (833 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 1, 1999, pp. 97–109
DOI: 10.4171/ZAA/871

Published online: 1999-03-31

Hyperbolic Functional-Differential Equations with Unbounded Delay

Zdzisław Kamont[1]

(1) University of Gdansk, Poland

The phase space-for quasilinear equations with unbounded delay is constructed. Carathéodory solutions of initial problems are investigated. A theorem on the existence, uniqueness and continuous dependence upon initial data is given. The method of bichar-acteristics and integral inequalities are used.

Keywords: Unbounded delay, local existence, Carathéodory solutions

Kamont Zdzisław: Hyperbolic Functional-Differential Equations with Unbounded Delay. Z. Anal. Anwend. 18 (1999), 97-109. doi: 10.4171/ZAA/871